MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO AM12 WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH
Model Number ELI380-DCX21
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this alleged connection failure as a product malfunction.The customer will have the software of the eli380 device upgraded to a new software version to correct the reported issue.Based on this information, no further action is required at this time.
 
Event or Problem Description
Hillrom received a report from the account stating that the eli 380 device was having difficulty remaining connected to the wireless network.The device was located in the account at the time of the event.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint#: (b)(4).

Brand Name
ELI380 ERGO AM12 WLAN USB DICOM AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
MDR Report Key10602847
Report Number2183461-2020-00018
Device Sequence Number3232376
Product Code DPS
UDI-Device Identifier00812345026986
UDI-Public812345026986
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberELI380-DCX21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1